# SDR CA110302004

- Difficulty date: March 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 215 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bulkhead
- Part number: 1002680
- Condition: Cracked
- Location: Float
- Part time: 427 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT FLOAT REAR BULKHEAD WAS FOUND CRACKED AND WITH RIVETS PULLED THROUGH AT THE WATER RUDDER ATTACH DOUBLER.
